Zyrtec Tablets 10Mg 50

Zyrtec Tablets 10Mg 50

$42.99

or 4 payments of $10.75 with Wizit learn more

Zyrtec Cetirizine Rapid Acting Relief is easy to swallow and relieves hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives and itchy skin rash. Free from sucrose and gluten. End seals added.

Availability: 3 in stock (can be backordered) SKU: JJ_79620517 Category: Tag:
View cart

Description

Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that relieves hayfever & allergy symptoms. Zyrtec hayfever and allergy tablets are rapid acting and provide relief for 24 hours.

 

 

Easy to swallow mini tablets for hay fever relief.

Zyrtec Cetirizine Rapid Acting Hayfever & Allergy Relief tablets are small and easy to swallow. The active ingredient, cetirizine, helps to block the production of histamine to reduce symptoms of hayfever and allergy.

Ingredients

Cetirizine hydrochloride 10mg (per tablet)

Directions

Adults and Children over 12 years: 1 tablet every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed.

Additional information

Weight 500 g
Dimensions 30 × 20 × 20 cm

Brand

Zyrtec / Reactine

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.